# SDR UALA2013041902705

- Difficulty date: April 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 65,850 hours, 9,401 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Bypass Switch
- Part number: S246W740200
- Part serial: 0401
- Condition: Inoperative
- Location: E & E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E & E BAY P-MA IS INOPERATIVE.  INSTALLED A NEW P-MAT AND REPLACED NR 1 BYPASS SWITCH SYSTEM, OPS CHECKED GOOD.
